# SDR DALA2016120509621

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 50,086 hours, 16,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC FOUND EMER LIGHTS OUT AT LT AFT OVERWING AND TWO EMER LIGHTS ON BULL NOSE AFT OF EXIT DOOR. FOUND POWER SUPPLY / BATTERY M11383 INOP. INSTALLED NEW POWER SUPPLY AND TEMP INSTALLED A GOOD BATTERY LIGHTS CHECKED GOOD.  REMOVED BATTERY AND REINSTALLED IN ORIGINAL LOCATION. B757-AMM 33-51-07. INSTALLED NEW BATTERY. OPS CHECKED GOOD.
